# SDR FDEA201009213593

- Difficulty date: September 21, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 297-324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT CREASE BEAM INBD CHORD CORRODED BS 297 TO BS 324,  RBL 62.  REMOVED CORROSION AT MAIN CARGO COMPARTMENT CREASE BEAM, BS 297-324, RBL 62, PER SRM 51-10-02.  BLENDED AREA; L=18",W=1",D=.049". ORIGINAL MATL .071", MATL. REMAINING; .022". FOUND OUT OF LIMITS IAW SRM 53-10-15. NO ALLOWABLE DAMAGE.   R & R CREASE BEAMS, IAW SRM 51-40-02, AT BS 297-380, RBL 62.   (ANGLES (CREASE BEAMS) FABBED ON TRAVELERS T10/853695 AND T10/853696).  MAJOR REPAIR.
